Journal of Approximation Theory
The problem considered in this paper is best Lp approximation with multiple constraints for 1 ⩽ p < ∞. Characterizations of best Lp approximations from multiple n-convex splines and functions are established and the relationship between them is investigated. Applications to best monotone convex approximation are studied.
Original Publication Citation
Swetits, J. J., Weinstein, S. E., & Xu, Y. S. (1991). Best Lp approximation with multiple constraints for 1 ⩽ p < ∞. Journal of Approximation Theory, 65(1), 90-108. doi:10.1016/0021-9045(91)90114-p
Swetits, J. J.; Weinstein, S. E.; and Xu, Yuesheng, "Best Lp Aapproximation with Multiple Constraints for 1 ⩽ p < ∞" (1991). Mathematics & Statistics Faculty Publications. 114.